2 doctors weighed in:

I've been off my fluoxetine 20 mg for almost 3 weeks and I'm still getting zaps through my body. when should I expect the withdrawal symptoms to cease?

2 doctors weighed in
Dr. Jane Kang
Psychiatry
1 doctor agrees

In brief: Unusual

for you to have the "zaps" last so long and it is very unusual on Fluoxetine.
It may not be from the Fluoxetine. I would advise you ask your doctor to give you 10 mg to take for a few week and see if you feel better. Then if the 10 mg are tablets, you could cut them in half and take 5 mg for a few weeks. This might help getting off of it easier.

In brief: Unusual

for you to have the "zaps" last so long and it is very unusual on Fluoxetine.
It may not be from the Fluoxetine. I would advise you ask your doctor to give you 10 mg to take for a few week and see if you feel better. Then if the 10 mg are tablets, you could cut them in half and take 5 mg for a few weeks. This might help getting off of it easier.
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available